# SDR REXA2013031900577

- Difficulty date: March 19, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 25,975 hours, 22,601 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3680 (MSP TO CVG) THE AIRCRAFT PERFORMED AN AIR RETURN FOR NOSE GEAR NOT RETRACTING.  THE CREW FOLLOWED THE QRH PROCEDURES AND LANDED.  THE NOSE LANDING GEAR PROXIMITY SENSOR BRACKET WAS FOUND BENT.  THE STRUT ALSO REQUIRES SERVICING.  REMOVED AND REPLACED NOSE CENTERING PROX SENSOR BRACKET.
